# SDR 2001UALA01937

- Difficulty date: August 29, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 21,646 hours, 4,233 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CHILLER IN BUSINESS CLASS CAUSING BURNING SMELL, CREW TURNED OFF CHILLER AND SMELL DISSIPATED. REPLACED FWD CHILLER, RAN BOTH CHILLERS 5 MINUTES AND NOTED NO SMELL.
